# SDR DALA2016121609896

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1117-1155
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: CORROSION ON ZEE SUPPORT ABOVE RT CARGO TRACK BETWEEN BS 1117 TO 1155.  THE SUPPORT WAS REPLACED IAW SRM 51-30-1 , 51-30-5 AND DWG 5936660 REV:BZ.
